Title: PROOF OF SYNCHRONIZED CHAOTIC BEHAVIORS IN COUPLED MAP LATTICES
Authors: Lin, Wen-Wei
Wang, Yi-Qian
應用數學系
Department of Applied Mathematics
Keywords: Synchronization;coupled map lattices;chaos;Lyapunov method
Issue Date: 1-May-2011
Abstract: In this paper, we consider chaotic synchronization in coupled map lattices (CMLs) with periodic boundary conditions. We give a rigorous proof of the occurrence of synchronization for 1D such CMLs with lattice size n = 5 for suitable parameters in the chaotic regime by Lyapunov method.
URI: http://dx.doi.org/10.1142/S0218127411029069
http://hdl.handle.net/11536/8890
ISSN: 0218-1274
DOI: 10.1142/S0218127411029069
Journal: INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS
Volume: 21
Issue: 5
Begin Page: 1493
End Page: 1500
Appears in Collections:Articles


Files in This Item:

  1. 000292512400019.pdf